Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 03:15:49 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640648
  • Total Topics: 48663
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 120
Total: 125

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Gastrointestinal side effects  (Read 944 times)

0 Members and 1 Guest are viewing this topic.

Offline JackSmith

  • Member
  • Posts: 15
Gastrointestinal side effects
« on: May 02, 2011, 02:03:04 PM »
Well, this is not the most lovely post but here goes:  Does anyone know if mucus in stool is a serious or unusual side effect?  I don't have diarrhea but the mucus thing is unusual...from truvada and azt.  Also, I know that some nausea is normal but it seems like I never have any control over when it happens.  I've been trying to figure out what food triggers there could be but I can't figure it out.  I have had a lot of weird (often psychiatric) effects from other meds (and am on other meds) so that's why my combo is what it is.  Ugh my nausea is like an 8 of 10 rt now... so annoying. I have zofran but I hate making myself into a walking drugstore.  Ginger sometimes works.  Anyway, I'm more concerned about the mucus thing if you've heard of this (nausea tips welcome too).

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Gastrointestinal side effects
« Reply #1 on: May 02, 2011, 02:50:52 PM »
You need to tell your doctor about this pronto, and perhaps a GI referral may be in order.....
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Gastrointestinal side effects
« Reply #2 on: May 02, 2011, 06:11:29 PM »
Mucus in stools requires further investigation.

Nausea is from AZT. A normal combination is two nukes plus another drug  from a different class, ie not Truvada and AZT (not that this might not work).

- matt
"The object is to be a well patient, not a good patient"

Offline JackSmith

  • Member
  • Posts: 15
Re: Gastrointestinal side effects
« Reply #3 on: May 02, 2011, 08:47:00 PM »
Thanks.  I'll see what else I can find out.  I have no other GI symptoms though...not bloating, cramping, etc... so it's strange.  (aside from nausea)  Yeah, I am only taking drugs from the nrti class due to a number of reasons...may not be ideal long term.
« Last Edit: May 02, 2011, 08:52:33 PM by JackSmith »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.